# SDR 4DPA2023122600001

- Difficulty date: December 26, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N246JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 38,245 hours, 32,586 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAP FAIL EICAS ON APPROACH INTO KBJC FLAPS STUCK AT ZERO.  FOLLOWED THE QRH. DIVERTED TO KDEN. CORR ACTION; FLAPS WERE DEFERRED AT THE TIME OF THIS FLAP FAIL. MX RECONNECTED CHANNEL 2 AND PERFORMED SUCCESSFUL FLAP SYSTEM OPERATION AND RTS'D THE AIRCRAFT.
